Previous |  Up |  Next


Title: Matematicko-fyzikální vědy v Maďarsku (Czech)
Title: Mathematical and physical sciences in the Hungary (English)
Author: Vlachý, Jan
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 15
Issue: 2
Year: 1970
Pages: 82-84
Category: other
Date available: 2010-07-27T15:20:41Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_15-1970-2_4.pdf 628.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo